I was on 10 mg of Lexapro for nine weeks Dr changed it from 10 to 15 I am on the 15 four 2 1/2 weeks I have not felt any improvement yet how long does it usually take when you have an increase do you have to start all over again to feel the full effects I have very bad anxiety I am a 70 year old female my weight is 119 pounds height is 5Feet 4 inches
How long does an increase in Lexapro take to get the full effects?
Question posted by DIANIC11 on 26 Dec 2021
Last updated on 26 December 2021
For most people it generally takes 3-4 weeks to feel the full effects of the new dosage. Depending on your response it might be necessary to increase it further.
Did you feel any improvements on the 10mg dose? If not and you don't get any relief in the next couple of weeks you should get some professional advice from your doctor.
A further dosage increase may be indicated or you may need to try another medication.
Don't give up hope... it can be a tedious process getting stabilized on this type of medication but in the end it's usually well worth the time and effort.
Thank you so much for answering my question I was getting nervous that no one was going to answer it so I guess I have a little more time before that increase works because I’m only on 2 1/2 weeks or a little less am I anxiety is really really bad Dr didn’t want to put me on 20 mg because I’m very sensitive to medication thank you again
Thank you so much for your quick response yes on the PA at my doctors office said it takes a few weeks to give it some more try and then we could always try something else I’m very sensitive to medication I don’t like to try 1 million things I can never tell whether symptoms that I’m going through all from the anxiety or from the medication and that’s what scares me that I’m having a bad symptom of the medicationI will give it another two weeks
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.